# SDR SWIA201438363

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER CLOSE OUT SKIN PANEL BELOW UPPER FOLDING STEP HAS AFT ANGLE BRACKET CRACKED.  C-CHECK, R & R REPAIRED BRACKET IAW SRM.
